MAUDE Adverse Event Report: Stryker Endoscopy-San Jose PNEUMOCLEAR + CO2 CONDG' INSUFFLATOR AM; Insufflator, Laparoscopic

Stryker Endoscopy-San Jose PNEUMOCLEAR + CO2 CONDG' INSUFFLATOR AM; Insufflator, Laparoscopic
Catalog Number 0620050000
Medical Device Problem Code Decrease in Pressure (1490)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2026
Type of Reportable Event Serious Injury
 
Event or Problem Description
It was during vein harvesting the unit collapsed the vein despite not having suction tubing.Staff also stated it's not keeping the vein insufflated properly.Since we had an issue with the insufflator tubing with some backflow.The pa decided to convert to open the arm to harvest the radial artery instead of doing it endoscopically.
 
Event or Problem Description

Brand Name
PNEUMOCLEAR + CO2 CONDG' INSUFFLATOR AM
Common Device Name
Insufflator, Laparoscopic
Manufacturer (Section D)
Stryker Endoscopy-San Jose
5900 optical court
san jose CA 95138
Manufacturer (Section G)
Stryker Endoscopy-San Jose
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
+1(408)754-2000
MDR Report Key25725562
Report Number0002936485-2026-00448
Device Sequence Number9385070
Product Code HIF
UDI-Device Identifier04056702001308
UDI-Public(01)04056702001308(11)190603
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K201361
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Report Source Company Representative
Type of Report Initial,Followup
Report Date (Section B) 10/01/2026
Report Date (Section F) 07/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0620050000
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/12/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/08/2026
Device Age7 YR
Event Location Hospital
Date Report to Manufacturer06/09/2026
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/06/2026
Supplement Report FDA Received Date10/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/03/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age58 YR
Patient SexMale
Patient Weight227 LB